# SDR MASA2013021352410

- Difficulty date: February 13, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N2702
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 19,003 hours, 15,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE UPON PRE FLIGHT INSPECTION.  (SWITCH WAS FOUND IN THE OFF POSITION)  MAINTENANCE CHARGED THE EMERGENCY EXIT LIGHTING SYSTEM WITH AIRCRAFT POWER.
